APPLICATIONS OF MATHEMATICS

Vol. 56, No. 4, 2011 · Contents


Pavel Krejci, Lucia Panizzi:
Regularity and uniqueness in quasilinear parabolic systems

Xiangkui Zhao, Weigao Ge:
Some results for fractional impulsive boundary value problems on infinite intervals

Liang Fang:
A new non-interior continuation method for $P_0$-NCP based on a SSPM-function

Marta Baksova:
Neutral wrenches of 3-parametric robot-manipulators of the spherical rank 1

Jan Brandts, Sergey Korotov, Michal Krizek:
Generalization of the Zlamal condition for simplicial finite elements in ${\Bbb R}^d$


[Contents of Applications of Mathematics]